# SDR SWAA2021051772616

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 10,407 hours, 4,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATT EMERGENCY FLASHLIGHT INOP ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) /
